Results 1 to 5 of 5
  1. #1
    Pedrito0906 is offline New Member
    Join Date
    Dec 2023
    Posts
    2

    Gyno, swollen nipples & pain but low Estrogen

    Hello everyone thanks for having me here.

    Been cruising and blasting for 2 years, this is the 2nd time it happens to me, but idk why. Finished my cycle 6 weeks ago, when into cruise trt, right after starting to cruise got gyno and swollen nipples, got my lab checked thinking I had high estrogen, but the levels are 12 pg/mL, test is around 1500 ng/dL. This is the second time it happens whenever I finish a cycle and go down to cruise dose. I've taken in the past to combat this asin (25mg ED), adex (0.5mg ED), nolva (40mg ED), but didn't help, last time it happened I took Letro 1/2 of a pill E3D, the gyno went away completely with the pain.

    I started taking it again this time and the it was solving the gyno and pain, but after seeing the labs (E2 = 12) I'm afraid it will crash the estrogen to the ground, I've started to feel the low E2 effect, lethargy, decreased libido, joint discomfort, but its just the pain in my nipples is bad. I just took 1mg of Arimidex to see if that helps instead of taking Letro and avoid killing it completely.

    Have you guys had anything like that before? or Do I have to stop the aromatization completely for pain go away? Am I converting that rapidly into estrogen that I just need to keep taking it? Idk I'm full of questions.

    Appreciate the answers.
    Last edited by Pedrito0906; 12-04-2023 at 07:36 PM.

  2. #2
    teedoff is online now Member
    Join Date
    Jan 2021
    Posts
    635
    What does your cycle look like (what were you taking) and how long after finishing were your labs pulled?

    That seems like too much adex as well.

  3. #3
    Pedrito0906 is offline New Member
    Join Date
    Dec 2023
    Posts
    2
    700mg test, 400mg npp, 300 mast p. During the cycle my labs were perfect, E2 was around 20-29, I didn't take any AIs. Labs were pulled 4 days ago, 6 weeks after finishing the cycle.

    I have a theory and is this. After I finished the cycle, since Test, NPP and Mast P have different half lives, Mast P was controlling the E2 during the cycle, so after I finished 10 days after, the Mast P was out of the system, but the even thought I lowered the test to trt levels, there was still high amounts of Test due to being 700mg/w and after 10 days it would have been pretty much ready to aromatize and it cause like a rebound, causing the E2 to increase, causing gyno. So after feeling that, I start taking Adex, it lowered the levels but didn't remove the gyno or the pain. Idk, that's my theory.

  4. #4
    teedoff is online now Member
    Join Date
    Jan 2021
    Posts
    635
    Sounds like a good hypothesis.

    Maybe someone with more experience might comment.

    I get gyno just from higher tet doses. Like 200mg week. Going through it now because like a dummy, i tried upping my dose for a few weeks. But after lowering my test back down to 100mg week and the last 2 weeks of adex at .5 twice a week, it's all but gone again.

  5. #5
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    10,943
    Quote Originally Posted by Pedrito0906 View Post
    700mg test, 400mg npp, 300 mast p. During the cycle my labs were perfect, E2 was around 20-29, I didn't take any AIs. Labs were pulled 4 days ago, 6 weeks after finishing the cycle.

    I have a theory and is this. After I finished the cycle, since Test, NPP and Mast P have different half lives, Mast P was controlling the E2 during the cycle, so after I finished 10 days after, the Mast P was out of the system, but the even thought I lowered the test to trt levels, there was still high amounts of Test due to being 700mg/w and after 10 days it would have been pretty much ready to aromatize and it cause like a rebound, causing the E2 to increase, causing gyno. So after feeling that, I start taking Adex, it lowered the levels but didn't remove the gyno or the pain. Idk, that's my theory.
    There are other causes for gyno besides estrogen. Steroids that bind to the progestin receptors can possibly contribute to gyno (and you are taking NPP). And there can also be "non-gyno" causes of it for you. Like for instance fat deposits.

    Do you ever experience fluid discharge from your nipples? I mean don't play with them, but do you notice discharge from them?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •